Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015 (2015), Article ID 307132, 8 pages
http://dx.doi.org/10.1155/2015/307132
Research Article

Loop Quantization of a 3D Abelian BF Model with σ-Model Matter

1Departamento de Física, Universidade Federal do Espírito Santo (UFES), 29075-910 Vitória, ES, Brazil
2Departamento de Física, Universidade Federal de Viçosa (UFV), 36570-900 Viçosa, MG, Brazil

Received 10 November 2014; Revised 18 December 2014; Accepted 19 December 2014

Academic Editor: Shao-Ming Fei

Copyright © 2015 Diego C. M. Mendonça and Olivier Piguet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Diego C. M. Mendonça and Olivier Piguet, “Loop Quantization of a 3D Abelian BF Model with σ-Model Matter,” Advances in Mathematical Physics, vol. 2015, Article ID 307132, 8 pages, 2015. doi:10.1155/2015/307132